# SDR DALA1026060910

- Difficulty date: October 6, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 61,478 hours, 48,467 cycles
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND PASSENGER EMERGENCY PATHLIGHT AT 11D INOPERATIVE. MX RECONNECTED EMERGENCY LIGHT HARNESS PLUG TO LIGHT. OPERATION OF LIGHT NOW CHECKS  OK.
